# SDR 96ZZZX32

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9224Y
- Make and model: Piper PA 31P 350
- Aircraft serial: 31P8414012
- Engine: Lyc TIO540V2AD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Injector Tube
- Condition: Broken
- Location: Lt Eng Nr 4 Cyl
- Stage of operation: TO
- Nature of condition: E, R
- Precautionary procedure: C, D

## Discrepancy

PILOT REPORTED LT ENGINE RAN ROUGH & RPM WAS LOW ON TAKEOFF.  TAKEOFF ABORTED.  FOUND LT ENG, NR 4 CYL FUEL INJECTOR TUBE FROM FUEL MANIFOLD TO FUEL INJECTOR NOZZLE BROKEN AT SOLDERED FITTING ON MANIFOLD END OF TUBE.  TUBE APPEARED TO HAVE BEEN PREVIOUSLY BENT ON THE SOLDERED PART OF TUBE, POSSIBLY DURING ENGINE MAINTENANCE.  ALSO NOTED ALL INJECTOR TUBES ON BOTH ENGINES WERE CLAMPED IN A RANDOM MANNER WITH INSUFFICIENT CLEARANCES AND INCORRECT HARDWARE, NOT IAW WITH AD 93-02-5 AND LYCOMING SB 342A.
